# SDR SWAA2015090943526

- Difficulty date: August 31, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40042D
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT SERVICE DOOR EMER LIGHT ON HEADER PANEL INOPERATIVE.  R & R FWD CONNECTOR IAW AMM.
